Monday, February 23, 2009

Feeling Uky

Just a quick update as I’m still feeling the effects of the chemo. Last night I was in bed for 12 hours, unfortunately, it was very broken up and I woke up with a terrible headache. I’ve decided to have some oatmeal ... wait about half an hour to check my temperature. If I have no temperature, I’m going to take a couple of Tylenol.

My eyes are very watery and sore and my vision is still a bit blurred.

Even though I’m still feeling the effects of the chemo, this is nothing like what I felt in December. I’m getting concerned that I need to get the oncologist to increase the dosage again. It’s like I’m not getting enough. My CT scan will be just before cycle 11; I guess we’ll know better then.

My mood swings are crazy. I’m very irritable and feel negative. I know its chemo related and will improve as the week goes on. I find being alone and quiet works best for me during this time.

Later today, things should start improving ... I’ve just looked outside and it looks beautiful.

4 comments:

Audrey said...

Hang in there my friend. Ride the wave. I know it is unpleasant, but you will get through it.
DAMN those watery eyes! I feel so bad for that!

Renee said...

Daria, I want you to know that while I was on taxotere I felt that it was almost a depresant. The taxotere worked really well for me and helped clear the cancer out of my lung, but I did feel depressed on it.

xoxoxo

Renee said...

How long are you feel crappy for Daria.

In the beginning for me on taxotere I would have it on Friday and start feeling better on Monday. By the end I had it Friday and still felt like crap when I had it the next Friday.

Just remember though that it is working. That is the key.

By the way have you been able to comment on Audrey's blog. It won't let me. She has a great post today so I am trying to reply but can't.

xoxoxo

Daria said...

I've emailed Audrey to let her know we can't leave comments. If I find out anything, I'll let you know.

I have a couple of really crappy days and nights. I's still very weak throughout the cycle but not crappy.

Since they dropped my chemo dosage, the crappiness isn't as bad.